Alert archive / Texas / Tornado Warnings in 2026
Tornado Warning 5, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Feb 14, 2026, 6:51 PM CST for Brazoria County, Galveston County, Harris County, Texas. It was in force for 24 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 14, 2026, 6:51 PM CST (00:51 UTC)
- Expired
- Feb 14, 2026, 7:15 PM CST
- In force
- 24 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Brazoria County, TX, Galveston County, TX, Harris County, TX
The radar
The Houston radar (KHGX), 12 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 14, 6:55 PM CST | TSTM WND DMG | 2 W Webster, TX | Downed tree reported at apartment complex near intersection of Bay Area Blvd and Glenwest Dr. |
| Feb 14, 7:00 PM CST | TSTM WND GST 59 | 2 Ne Liverpool, TX | Mesonet station 024CE 39 Chocolate Springs. |
| Feb 14, 7:00 PM CST | TSTM WND GST 59 | 4 Nw Liverpool, TX | Mesonet station 028CE 61 Rosharon. |
| Feb 14, 7:02 PM CST | TSTM WND DMG | 1 Wsw Webster, TX | Staircase damaged at a motel in Webster at the intersection of NASA Parkway and North Kobayashi Road. |
| Feb 14, 7:04 PM CST | MARINE TSTM WIND 39 | 1 Sw Taylor Lake Villag, TX | Mesonet station XCLP Clear Lake Park. |
| Feb 14, 7:25 PM CST | TSTM WND GST 69 | 4 Ene Texas City, TX | Mesonet station XLEV Levee. |
| Feb 14, 7:25 PM CST | MARINE TSTM WIND 69 | 4 Ene Texas City, TX | Corrects previous non-tstm wnd gst report from 4 ENE Texas City for proper report type. Mesonet station XLEV Levee. |
| Feb 14, 7:25 PM CST | NON-TSTM WND GST 69 | 4 Ene Texas City, TX | Mesonet station XLEV Levee. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 14, 3:49 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 0.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1153 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
750
WFUS54 KHGX 150051
TORHGX
TXC039-167-201-150115-
/O.NEW.KHGX.TO.W.0005.260215T0051Z-260215T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
651 PM CST Sat Feb 14 2026
The National Weather Service in League City has issued a
* Tornado Warning for...
Galveston County in southeastern Texas...
Northeastern Brazoria County in southeastern Texas...
Southeastern Harris County in southeastern Texas...
* Until 715 PM CST.
* At 650 PM CST, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located
along a line extending from near South Belt / Ellington to 6 miles
northeast of Bonney, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Southern Pasadena, League City, Friendswood, Alvin, Santa Fe,
Webster, Clear Lake, southeastern South Belt / Ellington, Nassau
Bay, and Hillcrest around 655 PM CST.
Texas City, Dickinson, southern Seabrook, Hitchcock, Kemah, Taylor
Lake Village, El Lago, Clear Lake Shores, and Kemah Boardwalk
around 700 PM CST.
La Marque and Bacliff around 705 PM CST.
Other locations impacted by these tornadic storms include Chocolate
Bayou.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This Tornado Warning replaces the Severe Thunderstorm Warning issued
for the same area.
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
This line of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 2930 9487 2915 9507 2933 9543 2962 9524
2951 9475
TIME...MOT...LOC 0050Z 288DEG 35KT 2957 9522 2935 9537
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Luchs1 follow-up statement
942
WWUS54 KHGX 150104
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
704 PM CST Sat Feb 14 2026
TXC039-167-201-150115-
/O.CON.KHGX.TO.W.0005.000000T0000Z-260215T0115Z/
Galveston TX-Brazoria TX-Harris TX-
704 PM CST Sat Feb 14 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR
GALVESTON...EAST CENTRAL BRAZORIA AND SOUTHERN HARRIS COUNTIES...
At 704 PM CST, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from League City to near Liverpool, moving east at 40
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Southeastern League City, Texas City, Dickinson, La Marque, Santa
Fe, Hitchcock, Kemah, Bacliff, and San Leon around 710 PM CST.
Bayou Vista around 720 PM CST.
Other locations impacted by these tornadic storms include Chocolate
Bayou.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
This line of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 2930 9487 2915 9507 2927 9531 2956 9514
2948 9477
TIME...MOT...LOC 0104Z 288DEG 35KT 2953 9508 2931 9523
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
BatisteWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Feb 14, 6:31 PM CST, 20 minutes earlier. Its key messages:
- Areas of fog, some locally dense are expected through early this morning. Drive with caution and be sure to slow down if you encounter fog.
- Scattered to widespread showers and thunderstorms are expected on Saturday. Isolated strong to severe thunderstorms are possible in the afternoon and evening. Damaging winds and small hail are the main hazards, while a brief tornado or two cannot be ruled out.
- After a weak cold front passes, conditions will turn drier and warmer Monday and continuing into the rest of the week.
Area forecast discussion, Feb 14, 6:31 PM CST, 20 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
631 PM CST Sat Feb 14 2026
...New AVIATION...
.KEY MESSAGES...
- Areas of fog, some locally dense are expected through early this
morning. Drive with caution and be sure to slow down if you
encounter fog.
- Scattered to widespread showers and thunderstorms are expected
on Saturday. Isolated strong to severe thunderstorms are
possible in the afternoon and evening. Damaging winds and small
hail are the main hazards, while a brief tornado or two cannot
be ruled out.
- After a weak cold front passes, conditions will turn drier and
warmer Monday and continuing into the rest of the week.
&&
.DISCUSSION...
Issued at 1234 PM CST Sat Feb 14 2026
We continue to monitor the potential for strong to severe
thunderstorms to impact the area later this afternoon into the
evening hours. Current satellite observations show cloud cover
becoming a little more broken over the last few hours (though most
locations still have overcast skies). We haven't had a lot of
significant warming this morning; however, if the trend of
diminishing cloud cover continues over the next few hours, that
could certainly change. Dew points are not incredibly impressive at
this time, but not anything to brush off (most of the area in the
mid to upper 60s with dew points).
All that to say, the severe weather threat is certainly still there,
and the next couple of hours will be pretty telling as to how later
today may play out.
The main line of storms is anticipated to arrive to the Brazos
Valley around 3 PM (give or take an hour or two). Storms will
continue to push SE through the region, reaching the Houston Metro
around 6 PM...again, give or take a couple of hours.
Activity should be off the coast by around 10 or 11 PM. The HRRR
initialized pretty well with this morning's activity, so have
opted to use that as a baseline for timing of storms for today.
Now, getting into the atmospheric setup for today...Mesoanalysis
still shows decent mid-level lapse rates (around 7.5 C/km) for the
area, which, coupled with decent CAPE (around 1500 J/kg) creates the
potential for damaging hail (SPC currently has the majority of SE
Texas in a 5-14% chance for hail). Downdraft CAPE approaches 1000
J/kg, giving the potential for damaging winds...and with the primary
mode of convection being in the form of a squall line, could
certainly see damaging winds along the leading edge of the line.
Additionally, SRH values are on the elevated side, with 0-1 km SRH
in excess of 150 m^2/s^2 and 0-3km in excess of 200 m^2/s^2...which
means the environment ahead of the front is a little on the spinny
side...and as mentioned in the SPS convective discussion, QLCS
tornadoes (tornadoes embedded within the squall line) cannot be
ruled out.
At this time, the primary threat appears to be the potential for
damaging winds (15-20% chance for north and east of a line from
Columbus to Freeport)...further SW that threat is lower (5-14%).
Secondary threats would be the potential for damaging hail and brief
spin ups.
Please make sure to have multiple ways to receive alerts and pay
attention to forecast updates as the afternoon progresses.
Once the front moves offshore skies will clear from west to east
overnight. Cloudy skies may return for Sunday morning with
wraparound moisture. Breezy northerly winds will follow from behind
the front, leaving a cooler and drier day for Sunday. Highs will be
in the 60s to mid 70s with dew points in the low 50s).
Ridging will build in and persist through most of the work week.
SW flow will bring warmer 850 mb temperatures, which will create
warmer than normal temperatures at the surface. Expect highs to
reach into the low to mid 80s by the end of the long term period.
While a little far into the forecast period to get too caught up in
details, there is another slight chance of rain for next weekend in
association with another shortwave trough; however, not high enough
of a probability to warrant more than a brief mention at this time.
Bailey/Kinard
&&
.AVIATION...
(00Z TAF Issuance)
Issued at 613 PM CST Sat Feb 14 2026
Strong to severe thunderstorms continue to move across most
terminals early this evening. This line of thunderstorms will
be capable of producing strong winds gusts up to 50+ knots and
small hail; a risk of tornadoes is also be possible. The line
is expected to move through the IAH/SGR/HOU terminals between
00Z-03Z Monday, and the GLS terminal around 01Z-02Z Monday.
Behind the front, the primary aviation concerns will be wind and
low clouds. Some wraparound clouds associated with the departing
upper-level disturbance will bring some MVFR ceilings across most
terminals through mid-late Sunday morning. Moderate northwest
winds with gusts around 20 to 25 knots are expected through the
end of this TAF cycle.
Enriquez/JM
&&
.MARINE...
Issued at 1234 PM CST Sat Feb 14 2026
Winds and seas will be increasing today ahead of the next
disturbance and associated cold front. Expect increasing rain and
storm chances from early this morning, with the highest
probabilities late this afternoon and evening. Some strong to severe
storms will be possible with brief heavy rain, damaging winds as the
main threats. Small hail and waterspouts are also possible. Elevated
winds and building seas up to 7 ft are also expected.Small Craft
Advisory will likely be issued at some point this morning and will
likely continue through late Sunday. Moderate to occasional offshore
winds can be expected in the wake of the front on Sunday. Drier
conditions and light onshore winds return early next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 55 69 48 73 / 70 0 0 0
Houston (IAH) 58 71 53 73 / 90 0 0 0
Galveston (GLS) 59 69 57 67 / 90 0 0 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory until midnight CST tonight for GMZ330-335-
350-355-370-375.
&&
DISCUSSION...Bailey
AVIATION...Enriquez/JM
MARINE...BaileyIn the hours before
Special weather statement, Feb 14, 4:14 PM CST, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
414 PM CST Sat Feb 14 2026
TXZ195-197-210-211-142245-
Washington TX-Burleson TX-Colorado TX-Austin TX-
414 PM CST Sat Feb 14 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN COLORADO...NORTHWESTERN
AUSTIN...SOUTHEASTERN BURLESON AND WASHINGTON COUNTIES THROUGH 445 PM
CST...
At 413 PM CST, Doppler radar was tracking a strong thunderstorm near
Round Top, or 9 miles northeast of La Grange, moving northeast at
around 45 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Brenham, Shelby, Somerville, Industry, Burton, Lake Somerville Dam,
Lake Somerville State Park & Trailway, Carmine, Independence, and
Quarry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CST for southeastern
Texas.
&&
LAT...LON 3020 9674 3024 9673 3025 9669 3029 9666
3030 9664 3030 9667 3046 9643 3006 9617
2995 9658 2996 9657 3008 9663 3011 9663
3013 9665 3015 9665 3016 9669 3015 9671
3014 9677 3016 9679
TIME...MOT...LOC 2213Z 241DEG 49KT 3003 9679
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CottoSpecial weather statement, Feb 14, 4:44 PM CST, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
444 PM CST Sat Feb 14 2026
TXZ195>199-211>213-142315-
Brazos TX-Washington TX-Waller TX-Grimes TX-Burleson TX-
Inland Harris TX-Montgomery TX-Austin TX-
444 PM CST Sat Feb 14 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL AUSTIN...EASTERN
BURLESON...SOUTHERN GRIMES...SOUTHEASTERN BRAZOS...WASHINGTON...WEST
CENTRAL MONTGOMERY...NORTHERN WALLER AND NORTHWESTERN HARRIS COUNTIES
THROUGH 515 PM CST...
At 443 PM CST, Doppler radar was tracking a strong thunderstorm near
Brenham, moving northeast at around 60 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Brenham, Navasota, Hempstead, Washington, Millican, Anderson, Todd
Mission, Plantersville, Roans Prairie, Independence, and Quarry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CST for southeastern
Texas.
&&
LAT...LON 2999 9636 3025 9653 3064 9596 3022 9576
TIME...MOT...LOC 2243Z 243DEG 59KT 3016 9633
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CottoSpecial weather statement, Feb 14, 5:10 PM CST, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
510 PM CST Sat Feb 14 2026
TXZ164-177>179-197>200-210>213-226-227-150015-
San Jacinto TX-Waller TX-Northern Liberty TX-Colorado TX-Trinity TX-
Walker TX-Washington TX-Grimes TX-Wharton TX-Polk TX-
Inland Harris TX-Fort Bend TX-Montgomery TX-Austin TX-
510 PM CST Sat Feb 14 2026
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN GRIMES...
SOUTHEASTERN WASHINGTON...MONTGOMERY...SAN JACINTO...WALLER...
SOUTHWESTERN POLK...SOUTHEASTERN WALKER...NORTHWESTERN HARRIS...SOUTH
CENTRAL TRINITY...CENTRAL COLORADO...NORTHEASTERN WHARTON...AUSTIN...
NORTHWESTERN FORT BEND AND NORTHWESTERN LIBERTY COUNTIES THROUGH 615
PM CST...
At 509 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from New Waverly to near Eagle Lake. Movement was
east at around 60 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Conroe, southeastern Huntsville, western Rosenberg, Katy, Richmond,
Tomball, Cleveland, Jersey Village, Sealy, Hempstead, Willis, Prairie
View, Brookshire, Bellville, Columbus, Eagle Lake, Pinehurst, Spring
Branch North, The Woodlands, and Greater Greenspoint.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CST for southeastern
Texas.
&&
LAT...LON 3050 9477 2934 9604 2961 9670 3093 9528
TIME...MOT...LOC 2309Z 263DEG 66KT 3054 9546 2962 9640
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CottoLocal storm report, Feb 14, 5:44 PM CST, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Houston/Galveston TX
544 PM CST Sat Feb 14 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Tstm Wnd Gst 7 ENE Bellville 29.99N 96.15W
02/14/2026 M65 MPH Austin TX Broadcast Media
Media reported 65 mph wind gust in Ives
Creek, TX.
&&
HBSpecial weather statement, Feb 14, 5:45 PM CST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
545 PM CST Sat Feb 14 2026
TXZ226-227-235>237-335>337-150045-
Inland Brazoria TX-Coastal Matagorda TX-Inland Matagorda TX-
Wharton TX-Coastal Jackson TX-Fort Bend TX-Coastal Brazoria TX-
Inland Jackson TX-
545 PM CST Sat Feb 14 2026
...STRONG THUNDERSTORMS WILL IMPACT WHARTON...SOUTHEASTERN JACKSON...
WESTERN GALVESTON...SOUTHERN FORT BEND...BRAZORIA...NORTHERN
MATAGORDA AND SOUTHEASTERN HARRIS COUNTIES THROUGH 645 PM CST...
At 544 PM CST, doppler radar and trained weather spotters reported a
cluster of strong thunderstorms along a line extending from 10 miles
northwest of Wharton to 9 miles southwest of El Campo to near Inez.
Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Trained weather spotters.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pearland, southern Missouri City, southwestern Friendswood, southern
Rosenberg, Lake Jackson, Alvin, Angleton, Bay City, El Campo,
Wharton, Manvel, West Columbia, Sweeny, Fresno, Greater Hobby Area,
Richwood, Brazoria, Needville, Danbury, and Arcola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CST for south central
and southeastern Texas.
&&
LAT...LON 2906 9640 2949 9625 2960 9528 2959 9526
2956 9525 2956 9522 2948 9523 2944 9522
2911 9534 2881 9584 2880 9670 2882 9672
2885 9670 2887 9672
TIME...MOT...LOC 2344Z 266DEG 44KT 2943 9622 2907 9635 2885 9672
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
LuchsLocal storm report, Feb 14, 6:43 PM CST, 8 minutes before
Preliminary Local Storm Report
National Weather Service Houston/Galveston TX
643 PM CST Sat Feb 14 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM Tstm Wnd Gst 2 WNW Sugar Land 29.63N 95.65W
02/14/2026 E67 MPH Fort Bend TX ASOS
67 mph gust reported at Sugar Land Regional
Airport.
&&
HBThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 6:00 PM CST | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Harris, Liberty, Waller, Wharton | 45 min |
| Feb 14, 6:22 PM CST | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 23 min |
| Feb 14, 6:24 PM CST | Severe Thunderstorm Warning | HGX | Harris, Liberty | 43 min |
| Feb 14, 6:37 PM CST | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Liberty | 68 min |
| Feb 14, 6:41 PM CST | Special Marine Warning | HGX | 2 hr | |
| Feb 14, 7:11 PM CST | Tornado Warning | HGX | Brazoria, Galveston | 21 min |
| Feb 14, 7:41 PM CST | Severe Thunderstorm Warning | HGX | Chambers, Galveston | 19 min |
| Feb 14, 8:36 PM CST | Special Marine Warning | HGX | 54 min | |
| Feb 15, 11:38 AM CST | Small Craft Advisory | HGX | 6 hr |
Nearby
Tornado Warnings in Texas, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.